# SDR C2XA09IA111

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 18,385 hours, 9,699 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2736, DURING PREFLIGHT INSPECTION THE CREW REPORTED A STRONG ELECTRICAL SMELL FROM THE LAVATORY.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LAVATORY LIGHT BALLAST.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
